Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 837809, 23 pages
http://dx.doi.org/10.5402/2011/837809
Research Article

A Hybrid Iterative Scheme for Mixed Equilibrium Problems, General System of Variational Inequality Problems, and Fixed Point Problems in Hilbert Spaces

S. Imnang1,2 and S. Suantai3,4

1Department of Mathematics, Faculty of Science, Thaksin University Phatthalung Campus, Phatthalung 93110, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
4Materials Science Research Center, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 21 February 2011; Accepted 7 April 2011

Academic Editor: S. Zhang

Copyright © 2011 S. Imnang and S. Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Imnang and S. Suantai, “A Hybrid Iterative Scheme for Mixed Equilibrium Problems, General System of Variational Inequality Problems, and Fixed Point Problems in Hilbert Spaces,” ISRN Mathematical Analysis, vol. 2011, Article ID 837809, 23 pages, 2011. doi:10.5402/2011/837809